Alert archive / Indiana / Freezing Rain Advisories in 2007
Freezing Rain Advisory 9, NWS Northern Indiana
NWS Northern Indiana issued this freezing rain advisory at Dec 10, 2007, 11:19 PM EST for 18 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Dec 11, 2007, 2:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2007, 11:19 PM EST (04:19 UTC)
- In effect from
- Dec 11, 2007, 2:00 AM EST
- Expired
- Dec 11, 2007, 12:26 PM EST
- In force
- 10 hr
- Issued by
- NWS Northern Indiana
All 30 counties
Adams County, IN, Allen County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Huntington County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 34 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this freezing rain advisory went out at Dec 10, 3:43 PM EST, 7 hours 36 minutes earlier.
Area forecast discussion, Dec 10, 3:43 PM EST, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 PM EST MON DEC 10 2007
.SHORT TERM...
TONIGHT THROUGH TUESDAY NIGHT...
COMPLICATED AND ACTIVE PATTERN CONTINUES IN THIS SHORT TERM PERIOD.
1028MB SURFACE HIGH PRESSURE RIDGE NOSING ACROSS THE AREA THIS
AFTERNOON AND ACTUALLY HELPING TO THIN CLOUDS ACROSS FAR NORTHERN
COUNTIES THIS AFTERNOON. RUC40 SEEMS TO HAVE A HANDLE ON THIS AND
RADIATES SURFACE TEMPERATURES INTO THE TEENS OVERNIGHT. THIS MAY BE
A BIT OVERDONE GIVEN EXPECTED INCREASE IN CLOUDS WITH RETURN FLOW
DEVELOPING THROUGH THE EVENING. THIS COOLING WILL ALSO PLAY A
SIGNIFICANT ROLE IN PRECIP TYPE AND LOW LEVEL THERMAL FIELDS ON
TUESDAY MORNING WITH RESPECT TO HOW MUCH SURFACE TEMPERATURES
RECOVER DURING THE MORNING.
WATER VAPOR SHOWS SUBTROPICAL MOISTURE PLUME FEEDING NORTHEAST AHEAD
OF DEEP UPPER TROUGH OFF WEST COAST. EMBEDDED SHORT WAVE TO RIDE
NORTHEAST TONIGHT AND TUESDAY WITH IMPRESSIVE THETA E ADVECTION ON
NOSE OF INCREASING 50 KT LOW LEVEL JET...SIMILAR TO WHAT HAPPENED ON
SUNDAY. EXPECT A FASTER ONSET OF PCPN LATE TONIGHT GIVEN LAST TWO
PCPN EVENTS IN SIMILAR PATTERN AND FASTER ARRIVAL OF PCPN COMPARED
TO MODEL DEPICTION. THERMAL FIELDS SUPPORT INITIAL ONSET OF A MIXED
BAG WITH EVAPORATIVE COOLING PROCESSES LEADING TO SLEET...SNOW
MIXING WITH FREEZING RAIN BEFORE COMPLETE CHANGEOVER TO FREEZING
RAIN AS COLUMN SATURATES. THERE IS IMPRESSIVE MID LEVEL OMEGA
DEPICTED WHICH MAY ALSO ALLOW A MIX BAG TO CONTINUE IN NORTHWEST
AREAS A LITTLE LONGER THAN CURRENTLY IN GRIDS. DO EXPECT EVENTUAL
CHANGEOVER TO MAINLY FREEZING RAIN BY DAYBREAK WITH EXCEPTION IN
NORTH WHERE SLEET STILL POSSIBLE INTO THE MORNING HOURS.
SURFACE TEMPERATURES WILL ONCE AGAIN BE CRITICAL WITH RESPECT TO
FREEZING VERSUS NON FREEZING LIQUID AT SURFACE AFTER 12Z. NAM AND
GFS SURFACE TEMPERATURES FROM 12Z MASS FIELDS TODAY HAVE BEEN
RUNNING FROM 1 TO 3 DEGREES TOO WARM OVER FORECAST AREA. SIMILAR
ERRORS HAVE BEEN SEEN IN MODEL DATA SINCE SNOWPACK ARRIVED LAST
WEEK AND OCCURRED WITH YESTERDAYS EVENT (NAM HIGH OF 37 DID NOT
QUITE PAN OUT AT KSBN). ICING FROM YESTERDAY EVENT HAS LOCKED THIS
SNOWPACK IN PLACE AND APPEARS IT IS STILL NOT BEING HANDLED WELL IN
MODELS. THIS SHALLOW SURFACE LAYER OF COLD AIR WILL BE PROBLEMATIC
TUESDAY MORNING AS STRONG WARM AIR ADVECTION WORKS TO OVERCOME NEAR
SURFACE COLD DOME. THE DIFFERENCE WITH THIS EVENT IS THAT THERE
WILL BE NO STRONG SURFACE REFLECTION ALONG DIFFUSE BOUNDARY TO LOCK
IN EASTERLY FLOW. WINDS WILL BECOME LIGHT SOUTHERLY AND COUPLED
WITH MIXING AND WARM AIR ADVECTION SHOULD HELP TEMPERATURES WARM
ABOVE FREEZING FROM SOUTH TO NORTH THROUGH THE MORNING HOURS.
QUESTION REMAINS HOW FAR NORTH THIS WILL MOVE. THE RAPIDLY CLEARING
SKIES TONIGHT AND EXPECTED LOWER TEMPERATURES COUPLED WITH MOS 1 TO
3 DEGREE WARM BIAS HAS US CONCERNED CHANGEOVER WILL BE LATER IF AT
ALL IN FAR NORTH TO NORTHEAST COUNTIES. THE FINAL CONCERN IS WITH
HOW MUCH ICE ACCUMULATION WILL ACTUALLY OCCUR GIVEN THE NEAR
FREEZING TEMPERATURES. LAST EVENT SAW AREAS JUST REACH WARNING
CRITERIA...BUT MAIN ROADS WERE NOT THAT BAD AND PROBLEMS WERE FEW.
BOTTOM LINE WITH ALL THIS UNCERTAINTY INTO THE SECOND PERIOD IS TO
ALLOW WATCH TO CONTINUE UNTIL TEMPERATURE AND UPSTREAM PCPN PATTERN
BECOMES ESTABLISHED OVERNIGHT. EVENING SHIFT WILL MONITOR AND MAY
UPGRADE IF NECESSARY THIS EVENING.
&&
&&
.LONG TERM...
WEDNESDAY THROUGH MONDAY...ONE OF THE MAIN CHALLENGES THIS PACKAGE
INCLUDES THE POTENTIAL FOR MORE WINTER WEATHER WEDNESDAY NIGHT
INTO THURSDAY. THE GFS AND ECMWF HAVE BEEN TRENDING SOUTH WITH THE
TRACK OF THE SURFACE LOW. FAVOR THE GFS HANDLING OF THIS SYSTEM
GIVEN HANDLING OF THE RECENT LOW TRACKS. ALSO...THE GFS ENSEMBLE
LOW TRACKS ARE CLOSELY CLUSTERED NEAR THE OHIO VALLEY THURSDAY.
BELIEVE THE DEFORMATION ZONE FROM THIS SYSTEM PER GFS WILL EXTEND
NORTH INTO NORTHERN INDIANA AND NW OHIO. THIS WOULD BRING THE
POTENTIAL FOR HEAVY SNOWFALL TO MUCH OF THE AREA WEDNESDAY NIGHT
INTO THURSDAY. THE GFS SOUNDINGS SUGGEST A WINTRY MIX POSSIBLE BASICALLY
SOUTHEAST OF A LINE FROM MONTICELLO TO FORT WAYNE. THERE WILL BE A
VERY LARGE LOW LEVEL THERMAL GRADIENT DEVELOPING WITH THIS SYSTEM
AS A REINFORCING ARCTIC AIRMASS REACHES THE AREA WEDNESDAY.
BELIEVE THE GRADIENT WILL BE EVEN TIGHTER THAN THE GFS IS
INDICATING. HAVE TRIMMED BACK THE AREA OF MIXED PRECIPITATION WITH
JUST SNOW WEDNESDAY NIGHT AND THURSDAY. THE GFS MOS STILL
CONTINUES TO LOOK MUCH TOO WARM...SO HAVE CONTINUED TO UNDERCUT
PER LATEST BIASES AND MODEL PERFORMANCE. SNOW COVER AND
PRECIPITATION NORTH OF THE FRONT SHOULD HELP ENHANCE THE BOUNDARY.
AFTER THIS SYSTEM MOVES THROUGH ARCTIC AIR WILL BE OVER THE AREA
FRIDAY AND SATURDAY FOLLOWED BY A MODERATION SUNDAY AND MONDAY. THE
GFS/GFS ENSEMBLES...ECMWF AND CANADIAN GEM ENSEMBLES ARE ALL
SHOWING THE SAME SIGNALS ACROSS THE BOARD EARLY NEXT WEEK
INCLUDING A LARGE NEGATIVE HEIGHT ANOMALY ALONG THE WEST COAST.
DOWNSTREAM AND UPSTREAM ARE SIGNIFICANT POSITIVE HEIGHT ANOMALIES
INDICATIVE OF THE CURRENT PATTERN BECOMING REESTABLISHED.
TEMPERATURES SHOULD MODERATE CLOSE TO NORMAL EARLY NEXT WEEK.
&&
.PREV DISCUSSION... /ISSUED 1228 PM EST MON DEC 10 2007/
AVIATION...18Z TAFS
ANOTHER WAVE WILL EJECT OUT OF THE SRN PLAINS ALONG A BAROCLINIC
ZONE ZONE FROM THE SRN PLAINS TO THE OH VALLEY TONIGHT. THIS WILL
INDUCE A 35-45KT LOW LEVEL JET FROM ERN OK NORTHEAST TO CENTRAL
IL. WITH THE CWA ON THE NOSE OF THE 850 JET AND PROGGED
WARM/THETA-E ADVECTION EXPECT PRECIP TO DEVELOP FROM SOUTH TO
NORTH AFTER MIDNIGHT TONIGHT. P-TYPE AGAIN LOOKS LIKE
-FZRA...ALTHOUGH SBN MIGHT START OUT AS A SNOW/SLEET/FZRA MIXTURE.
PRECIP MAY BECOME MORE SHOWERY AFTER 12-14Z...POSSIBLY CHANGING TO
-RA AT FWA...AS DECENT FGEN SIGNAL IN 900-700MB LAYER SHIFTS NORTH OF
TAF SITES.
IFR CIGS/VIS WILL LIKELY REMAIN LOCKED IN AT FWA THROUGH THIS
EVENING...WITH INVERSION AND SIMILAR UPSTREAM OBS. HOWEVER...THERE
MAY BE A BRIEF PERIOD OF PARTIAL CLEARING LATE THIS AFTN AT
FWA...AS FCST SOUNDINGS INDICATE A LOWERING SUBSIDENCE INVERSION.
VFR CIGS AT SBN SHOULD GIVE WAY TO IFR CIGS LATE TONIGHT AS PRECIP
AND DEEPER MOISTURE TRANSLATES NORTHWARD INTO NRN IN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
FOR INZ008-009-012>018-020-022>027-032>034.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT
FOR INZ003>007.
MI...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT
FOR MIZ077>081.
OH...WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
FOR OHZ001-002-004-005-015-016-024-025.
LM...NONE.
&&
SHORT TERM...LASHLEY
AVIATION...STEINWEDEL
LONG TERM...SKIPPERHazardous weather outlook, Dec 10, 5:19 PM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 519 PM EST MON DEC 10 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-112230- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 519 PM EST MON DEC 10 2007 /419 PM CST MON DEC 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT A DEVELOPING WINTER STORM SYSTEM WILL BRING A MIX OF SNOW...SLEET AND FREEZING RAIN TO THE AREA STARTING OVERNIGHT. THE POTENTIAL EXISTS FOR SIGNIFICANT ICE ACCUMULATIONS WITH THIS STORM...ESPECIALLY NORTH OF HIGHWAY 30. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTRY MIX OF PRECIPITATION WILL CHANGE TO MAINLY FREEZING RAIN TUESDAY MORNING. SIGNIFICANT ICE ACCUMULATIONS ARE POSSIBLE ESPECIALLY OVER FAR SOUTHWEST LOWER MICHIGAN INTO ADJACENT AREAS OF NORTHERN INDIANA AND NORTHWEST OHIO INCLUDING AREAS NORTH OF HIGHWAY 6. A MIXTURE OF RAIN...FREEZING RAIN...SLEET AND SNOW WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. THE POTENTIAL FOR HEAVY SNOW EXISTS WITH THIS SYSTEM AS WELL AS ICE ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF ICE ACCUMULATIONS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-112230- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 519 PM EST MON DEC 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS SMALL CRAFT CONDITIONS ARE LIKELY THURSDAY NIGHT AND FRIDAY DUE TO STRONG NORTHWEST WINDS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Dec 10, 5:28 PM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
528 PM EST MON DEC 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0817 AM FREEZING RAIN 6 W ANGOLA 41.64N 85.12W
12/09/2007 M0.05 INCH STEUBEN IN TRAINED SPOTTER
0820 AM FREEZING RAIN BLUFFTON 40.74N 85.17W
12/09/2007 M0.05 INCH WELLS IN TRAINED SPOTTER
ICE ACCUMULATION TRACE
1028 AM FREEZING RAIN COLUMBUS GROVE 40.92N 84.06W
12/09/2007 M0.20 INCH PUTNAM OH TRAINED SPOTTER
ICE ON SOME TREES
1040 AM FREEZING RAIN ROCHESTER 41.06N 86.20W
12/09/2007 M0.10 INCH FULTON IN TRAINED SPOTTER
0.10 STORM TOTAL ICE ACCUMULATION
1130 AM FREEZING RAIN PERU 40.75N 86.07W
12/09/2007 M0.20 INCH MIAMI IN EMERGENCY MNGR
0.20 STORM TOTAL ICE ACCUMULATION
1137 AM FREEZING RAIN 9 SW COLUMBIA CITY 41.07N 85.61W
12/09/2007 M0.20 INCH WHITLEY IN NWS EMPLOYEE
0.20 STORM TOTAL ICE ACCUMULATION IN SOUTH WHITLEY
1145 AM FREEZING RAIN 2 N NORTH WEBSTER 41.35N 85.70W
12/09/2007 M0.13 INCH KOSCIUSKO IN NWS EMPLOYEE
0.13 INCH STORM TOTAL ICE ACCUMULATION
1204 PM FREEZING RAIN NORTH MANCHESTER 41.00N 85.77W
12/09/2007 M0.20 INCH WABASH IN TRAINED SPOTTER
0.20 INCH STORM TOTAL ICE ACCUMULATION
1211 PM FREEZING RAIN HUNTINGTON 40.88N 85.51W
12/09/2007 M0.13 INCH HUNTINGTON IN BROADCAST MEDIA
0.13 INCH STORM TOTAL ICE ACCUMULATION
1242 PM FREEZING RAIN 6 W ANGOLA 41.64N 85.12W
12/09/2007 M0.20 INCH STEUBEN IN TRAINED SPOTTER
STORM TOTAL ICE ACCUMULATION
1256 PM FREEZING RAIN SILVER LAKE 41.07N 85.89W
12/09/2007 M0.20 INCH KOSCIUSKO IN BROADCAST MEDIA
0.20 INCH STORM TOTAL ICE ACCUMULATION
0200 PM ICE STORM 1 NE WARSAW 41.25N 85.83W
12/09/2007 KOSCIUSKO IN NWS EMPLOYEE
TOTAL ICE ACCUMULATION...0.25
0225 PM ICE STORM 2 N NORTH WEBSTER 41.35N 85.70W
12/09/2007 KOSCIUSKO IN NWS OFFICE
WFO IWX TOTAL ICE ACCUMULATION...0.25
0229 PM ICE STORM ROCHESTER 41.06N 86.20W
12/09/2007 FULTON IN TRAINED SPOTTER
TOTAL ICE ACCUMULATION...0.25
0424 PM FREEZING RAIN VAN WERT 40.86N 84.58W
12/09/2007 M0.15 INCH VAN WERT OH EMERGENCY MNGR
0626 PM ICE STORM 2 W PERU 40.75N 86.11W
12/09/2007 MIAMI IN EMERGENCY MNGR
SMALL TREE LIMBS DOWN AND POWER OUTAGES REPORTED. 0.20
TO ISOLATED 0.25 INCH ICE ACCUMULATION
0654 PM FREEZING RAIN LA PORTE 41.61N 86.71W
12/09/2007 M0.20 INCH LA PORTE IN TRAINED SPOTTER
0748 PM ICE STORM FORT WAYNE 41.07N 85.14W
12/09/2007 ALLEN IN TRAINED SPOTTER
TOTAL ICE ACCUMULATION...0.30
0632 AM FREEZING RAIN LITCHFIELD 42.04N 84.76W
12/10/2007 M0.10 INCH HILLSDALE MI TRAINED SPOTTER
TOTAL ICE ACCUMULATION...SUNDAY AND SUNDAY NIGHT
0911 AM ICE STORM MONTPELIER 41.58N 84.60W
12/10/2007 WILLIAMS OH EMERGENCY MNGR
TOTAL ICE ACCUMULATION...0.25
0912 AM ICE STORM NAPOLEON 41.39N 84.13W
12/10/2007 HENRY OH EMERGENCY MNGR
TOTAL ICE ACCUMULATION...0.25
0913 AM FREEZING RAIN LIMA 40.74N 84.11W
12/10/2007 E0.20 INCH ALLEN OH EMERGENCY MNGR
TOTAL ICE ACCUMULATION...0.20
0914 AM ICE STORM PORTLAND 40.43N 84.98W
12/10/2007 JAY IN EMERGENCY MNGR
TOTAL ICE ACCUMULATION...0.25
0916 AM ICE STORM MARION 40.55N 85.67W
12/10/2007 GRANT IN EMERGENCY MNGR
TOTAL ICE ACCUMULATION...0.25
0918 AM ICE STORM MONTICELLO 40.75N 86.76W
12/10/2007 WHITE IN EMERGENCY MNGR
TOTAL ICE ACCUMULATION...0.25. 1 POWER OUTAGE
REPORTED...POSSIBLY WEATHER RELATED
0919 AM ICE STORM BERNE 40.66N 84.95W
12/10/2007 ADAMS IN EMERGENCY MNGR
LOCAL POWER LINES DOWN...WITH TOTAL ICE ACCUMULATION
NEAR 0.25
0920 AM FREEZING RAIN LAGRANGE 41.64N 85.42W
12/10/2007 E0.13 INCH LAGRANGE IN EMERGENCY MNGR
TOTAL ICE ACCUMULATION
&&
EVENT NUMBER 00203 00202 00171 00172 00174 00173 00175 00176 00177
00178 00182 00201 00200 00199 00183 00198 00185 00197 00188 00189
00190 00191 00192 00193 00194 00195 00196
ELBThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 11:19 PM EST | Ice Storm Warning | IWX | Elkhart, LaGrange, Steuben | 11 hr |
| Dec 11, 1:58 PM EST | River Flood Warning | IWX | Allen, DeKalb | 4 days |
| Dec 11, 3:26 PM EST | Winter Weather Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 13 hr |
| Dec 11, 3:27 PM EST | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 7 days |
| Dec 11, 1:58 PM EST | River Flood Warning | IWX | Defiance, Fulton, Williams | 6 days |
Nearby
Freezing Rain Advisories in Indiana, 2007Freezing Rain Advisories in Ohio, 2007Freezing Rain Advisories in Michigan, 2007Every freezing rain advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.